# SDR UPS06845972

- Difficulty date: January 9, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 852 Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON FLOORBOARD SUPPORT CHANNEL AT STA 852 LBL60, MAIN CARGO COMP.  CUT OUT CORRODED AREA IAW SRM 51-1-8 AND 53-2-0 FIG 1F, FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW SRM 53-07-03, 53-02-00C, AND SRM 51-1-21 AND 51-1-20D.
